25323 articles – 19562 references  [version française]
.:. Browse > By author > Alvarez-Samaniego .:.
7 documents ordered by :

fulltext access Existence of travelling-wave solutions and local well-posedness of the Fowler equation
Alvarez-Samaniego B. et al
Discrete and Continuous Dynamical Systems - Series B 12, 04 (2009) 671 - 692 [hal-00257423 - version 3]
fulltext accessible on an other server On the local well-posedness for some systems of coupled KdV equations
Alvarez-Samaniego B. et al
Nonlinear Analysis Theory Methods and Applications 69, 02 (2008) 692 - 715 [hal-00144594 - version 1]
Large time existence for 3D water-waves and asymptotics
Lannes D. et al
Inventiones mathematicae 171 (2008) 485-541 [hal-00281509 - version 1]
A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations
Lannes D. et al
Indiana University Mathematics Journal 57, 1 (2008) 97-131 [hal-00281508 - version 1]
fulltext accessible on an other server Comment on "Orbital stability of solitary wave solutions for an interaction equation of short and long dispersive waves"
Alvarez-Samaniego B.
[hal-00149133 - version 1] (24/05/2007)
fulltext access Large time existence for $3D$ water-waves and asymptotics
Alvarez-Samaniego B. et al
[hal-00128402 - version 2] (2007-11-01)
fulltext access A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations
Alvarez-Samaniego B. et al
[hal-00126256 - version 1] (2007-01-24)